# SDR GUUA93932060510A

- Difficulty date: June 5, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N82539
- Make and model: Beech 1900D
- Aircraft serial: UE168
- Aircraft time: 30,409 hours, 39,394 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LANDING GEAR WOULD NOT COME UP, TRIED DOWN LOCK RELEASE BUT STILL WOULD NOT COME UP FLEW FLIGHT AT LESS THAN 180 KTS.  PERFORMED SEVERAL LANDING GEAR EXTENSIONS AND RETRACTIONS COULD NOT DUPLICATE PROBLEM. TEST FLIGHT SATISFACTORY.
